科研工作
科研工作
当前位置: 首页 / 科研工作 / 正文

数学一流学科2008年发表的SCI论文

信息来源: 发布日期: 2017-07-28浏览次数:

 

1.        Fanwei Meng (孟凡伟) and J. Wang, Oscillation criteria for second order neutral delay differential equations Journal of Mathematics, Game theory and Algebra, 17(4)(2008), 217-228.

2.        J. Wang and Fanwei Meng (孟凡伟), Interval oscillation criteria for second order partial differential systems with delays, J. Comput. Appl. Math., 212 (2008), 397-405.

3.        Haidong Liu and Fanwei Meng (孟凡伟), Interval oscillation criteria for matrix differential systems with damping, Appl. Math. Comput., 201(2008), 305-312.

4.        Hongxia Zhang and Fanwei. Meng (孟凡伟), Integral inequalities in two independent variables for retarded volterra equations, Appl. Math. Comput., 199 (2008), 90-98.

5.        Yan Huang and Fanwei Meng (孟凡伟), Oscillation of second order nonlinear ODE with damping, Appl. Math. Comput., 199 (2008), 644-652.

6.        Hongxia Zhang and Fanwei Meng (孟凡伟), On certain integral inequalities in two  independent variables for retarded equations, Appl. Math. Comput., 203 (2008), 608-616.

7.        Junhua Zhao and Fanwei Meng (孟凡伟), Oscillation  criteria for second order neutral equations with distributed deviating argument, Appl. Math. Comput., 206(2008), 486-493.

8.        Y.G. Sun (孙元功) and Fanwei Meng (孟凡伟), Nonoscillation and oscillation of second order half-linear difference equations, Applied Mathematics and Computation, 197 (2008) 121-127.

9.        Y.G. Sun (孙元功) Fanwei Meng (孟凡伟), Interval criteria for oscillation of second-order differential equations with mixed nonlinearities, Applied Mathematics and Computation, 198 (2008) 375-381.

10.    Zengqin Zhao,Property of positive solutions and its applications for Sturm-Liouville singular boundary value problems, Nonlinear Analys,69(12) (2008-12-15) 4514–4520.

11.    Zengqin Zhao, Solutions and Green’s functions for some linear second-order three-point boundary  value problems, Computers and Mathematics with Applications 56(1),(2008.07),104–113.

12.    Xinsheng Du,Zengqin Zhao, Existence and uniqueness of positive solutions to a class of singular m-point boundary value problems, Applied Mathematics and Computation 198(2), (2008-05-01) 487–493.

13.    Z. Zheng and Siming Zhu, Hartman type oscillation criteria for linear matrix Hamiltonian systems, Dynam. Sys. Appl., 17 (2008), 85-96.

14.    L. Xing and Z. Zheng, New Oscillation Criteria for Forced Second Order Half-Linear Differential Equations with Damping, Appl. Math. Comput., 198 (2008), 481–486.

15.    Z. Zheng, Interval Oscillation Criteria for Linear Hamiltonian Systems, Math. Nachr, 281: 11, (2008), 1664 – 1671.

16.    Z. Zheng,  J. Qi and S. Chen, Eigenvalues below the lower bound of minimal operators of for Singular Hamiltonian expressions, Comput. Math. Appl., 56(2008), 2825-2833.

17.    Fushan Li, Existence and uniqueness of the solution to the the viscoelastic equations for Koiter shells, Appl. Math. Comput . 200 (2008) 407-412.(SCI)

18.    Mao A.M, Luan S.H. Periodic solutions of an infinite-dimensional Hamiltonian system, Applied Mathematics and Computation, 2012008):800-804 

19.    Xinguang Zhang Lishan Liu , Jiqiang JiangPositive Solutions of Fourth-order Sturm–Liouville Boundary Value Problems with Changing Sign Nonlinearity. Nonlinear Analysis 69 (2008) 4764–4774 . ( SCI二区)

20.    Changguo Wei, Shudong Liu, Certain Invariants of Extension Algebras of C(T^2). Archiv der Mathematik. 90(2008), 520-527. (SCI)

21.    Xinsheng Du, Zengqin Zhao, Existence and uniqueness of positive solutions     to a class of singular m-point boundary value problems, Applied Mathematics   and Computation 198 (2008) 487–493.

22.    Xinguang Zhang, Lishan Liu, Jiqiang Jiang, Positive solutions of fourth-order Sturm–Liouville boundary value problems with changing sign nonlinearity, Nonlinear Anal., 69(2008), 4764-4774.

23.    Jing Zhao, Zhenbin Liu, Lishan Liu, The existence of solutions of infinite boundary value problems for first-order  impulsive differential  systems in  Banach spaces, J. Comput. Appl. Math. , 222(2)(2008), 524-530.

24.    Lishan Liu, Lili Hu, Yonghong Wu, Positive solutions of two-point boundary value problems for systems of nonlinear second order singular and impulsive differential equations, Nonlinear  Anal.,  69(2008), 3774-3789.

25.    Xinguang Zhang, Lishan Liu, Nontrivial solution of third-order nonlinear eigenvalue problems (II), Applied  Math. Comput., 204(1)(2008), 508-512.

26.    Haijun Zhang, Lishan Liu, Yonghong Wu, A unique positive solution for nth-order nonlinear impulsive singular integro-differential equations on unbounded domains in Banach spaces, Applied  Math. Comput., 203(2)(2008), 649-659.  

27.    Xinguang Zhang, Lishan Liu, Nontrivial solutions for higher order multi-point boundary value problems, Computers Math. Appl., 56(4)(2008), 861-873.

28.    Xinguang Zhang, Lishan Liu, Eigenvalue of fouth-order m-point boundary value problem with derivatives, Computers Math. Appl., 56(1) (2008), 172-185.

29.    Lishan Liu, Xinguang Zhang, Yonghong Wu, Existence of positive solutions for singular higher-order differential equations, Nonlinear Anal.,  68(12)(2008), 3948-3961.

30.    Xinguang Zhang, Lishan Liu, A necessary and sufficient condition of positive solutions for fourth order multi-point boundary value problem with p-Laplacian, Nonlinear Anal.,  68(10)(2008), 3127-3137.

31.    Ying Wang, Lishan Liu, Yonghong Wu, Positive solutions of singular boundary value problems on the half-line, Applied  Math. Comput.,197(2)(2008), 789-796.

32.    Lishan Liu, Ping Kang, Yonghong Wu, Benchawan Wiwatanapataphee, Positive solutions of singular boundary value problems for systems of nonlinear fourth order differential equations, Nonlinear Anal., 68(2008), 485-498.

33.    Xinguang Zhang, Lishan Liu, Huichao Zou, Eigenvalues of  fourth-order  singular Sturm-Liouville boundary value problems, Nonlinear Anal., 68(2008), 384-392.

34.    Xinguang Zhang, Lishan Liu, Yonghong Wu, Positive solutions of nonresonance semipositone singular Dirichlet  boundary value problems, Nonlinear Anal., 68(2008), 97-108.

35.    Bingmei Liu, Lishan Liu,Yonghong Wu, Positive solutions for a singular second order three-point  boundary value problem, Applied Math. Comput., 196(2)(2008), 532-541.

36.    Lili Hu, Lishan Liu,Yonghong Wu, Positive solutions of nonlinear singular two-point boundary value problems for second-order impulsive differential equations, Applied Math. Comput., 196(2)(2008), 550-562. (SCI)  

37Xinguang Zhang, Lishan Liu, Existence of positive solutions for a  singular semipositone differential system, Math. Comput. Modelling, 47(2008), 115-126.

38. Peihe Wang, A differentiable sphere theorem on manifolds with reverse volume pinching, Acta Math. Hungarica, 1191-2(2008),63-69.

39. Peihe Wang, Yuliang WenA rigidity phenomenon on Riemannian manifolds with reverse volume pinching, Annals of Global Analysis and Geometry, 34 (2008),69-76.

40. Haidong Liu, Fanwei Meng* ,Interval oscillation criteria for matrix differential systems with damping. Applied Mathematics and Computation 2008, 201(1–2):305-312.

41.  Gao Heli, Yin Chuancun. The perturbed Sparre Andersen model with a threshold dividend strategy. Journal of Computational and Applied Mathematics, 220, 2008, 394-408

42.  Yin Chuancun, Zhao Xianghua. Asymptotics for solutions of a defective renewal equation with applications. Front. Math. China, 3(3), 2008, 443-459.

43.  Gao Heli, Yin Chuancun. A Perturbed Risk Process Compounded by a Geometric Brownian Motion with a Dividend Barrier Strategy. Applied Mathematics and Computation, 205, 2008, 454-464.

44.  Wang Huiqing, Yin Chuancun. Moments of the first passage time of one-dimensional diffusion with two-sided barrier. Statistics and Probability Letters 78, 2008, 3373-3380.

45.  Zhao Shengli, Zhang Runchu*. 2m4n designs with resolution III or IV containing clear two-factor interaction components. Statistical Papers, 49(3), 2008: 441-454.

46.  Zhao Shengli, Zhang Runchu*, Liu Minqian. Some results on 4m2n designs with clear two-factor interaction components. Science in China Series A, 51 (7), 2008: 1297-1314.

47.  Zhao Shengli*, Zhang Runchu*. Bound on the maximum number of clear two-factor interactions for 2n-(n-k) designs. Acta Mathematica Scientia, 28B(4), 2008: 949-954.

48.  Zhang Runchu*, Li Peng*, Zhao Shengli*, Ai Mingyao*. A general minimum lower-order confounding criterion for two-level regular designs. Statistica Sinica, 18(4), 2008: 1689-1705.

49.  张玉忠, An asymptotic PTAS for batch scheduling with nonidentical job sizes to minimize makespan, Journal of Combinatorial Optimization, 16 (2), 2008.

50.  张玉忠, On-line Scheduling of Unit Time Jobs with Rejection on Uniform Machines, Journal of Systems Science and Complexity, 21 (1) , 2008

51.  王长钰, Two error Bounds for Constrained Optimization problems and Their Applications, Applied Mathematics Optimization,57(3),2008

52.  王长钰, Unified theory of augumented Lagrangian methods for constrained global optimization, Journal of Global Optimization,0925-5001,2008

53.  王长钰, Saddle points theory of two classes of augumented Lagrangians and its applications to generalized semi-infinite programming, Applied Mathematics Optimization ,0095-4616,2008

54.  王长钰, A note on finite termination of iterative algorithms in mathematical programming , Operations Research Letters , 36(6), 2008

55.  王长钰, Strong convergence theorems by a relaxed extragradient method for a general system of variational inequalities, Math.Meth.Oper.Res, 67,2008

56.  王宜举, Z-eigenvalue methods for a global polynomial optimization problem, Math. Programming, 2008

57.  王宜举, D-eigenvalues of diffusion kurtosis tensors, J. Comput. Appl. Math.2211, 2008

58.  王宜举, Computing power system parameters to maximize the small signal stability margin based on min-max models, Optim. and Engineering, 2008

59.  王宜举, A smoothing Newton method for generalized nonlinear complementarity problem over a polyhedral cone, J. Comput. Appl. Math.2121),2008

60.  屈彪, A new halfspace-relaxation projection method for the split feasibility problem, Linear Algebra and its Applications, 428 (5-6), 2008

61.  屈彪 王长钰, Some methods based on the generalized D-gap function for solving monotone variational inequality problems, Pure Math. Appl., 181-2, 2008

62.  时贞军, Convergence of memory gradient methods, Int. J. Comput. Math.85(7),2008

63.  时贞军, A new algorithm of nonlinear conjugate gradient method with strong convergence, Comput. Appl. Math., 271,2008

64.  时贞军, A new trust region method for unconstrained optimization, J. Comput. Appl. Math., 2132,2008

65.  时贞军, A new trust region method with adaptive radius, Computational Optimization and Applications, 41 ,2008